# SDR DALA2021091005342

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 86,454 hours, 34,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 685 3L DOOR WOULD NOT ARM. CORRECTIVE ACTION: OPENED DOOR,THEN CLOSED.NOW OPS CK NORMAL. (7529612)
